# SDR I5PA2025042868808

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,027 hours, 27,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32896285
- Part serial: 263
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE 410/411. LEFT PACK OFF ON LANDING.   R/R FAN AIR MODULATING VALVE (FAMV) PER AMM.
